Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Acne on face after threading. Itching, pain, not healing. Leaving black marks. Used benzoyl peroxide

Hello, I threaded my entire face about a week ago and since then I have been getting acne all over my face. They itch and hurt and do not heal at all. I wash my face three times a day and moisturize and use benzol peroxide but it won;t go away. When they do finally go away new ones appear and the old ones leave a black mark not just a black /white head.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..thanks for writing here.In the process of threading hair roots are plucked ,it leads to infection of hair roots which is known as folliculitis.Do not apply benzol peroxide since it will lead to irritation and more itching.Just apply plane clindamycin like clindac a gel twice daily.Take anti allergic tablet like tab.allegra 180 mg for five days.Wash face with a mild soap ,avoid moisturizer since it may block hair follicle and produce further infection.Do not apply any cosmetics .I hope this will solve your problem.
Answered: Thu, 4 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor